Previous |  Up |  Next


Title: Quasilinear and quadratic singularly perturbed periodic boundary value problem (English)
Author: Vrábeľ, Róbert
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 36
Issue: 1
Year: 2000
Pages: 1-7
Summary lang: English
Category: math
Summary: The problem of existence and asymptotic behavior of solutions of the quasilinear and quadratic singularly perturbed periodic boundary value problem as a small parameter at highest derivative tends to zero is studied. (English)
Keyword: singularly perturbed periodic boundary value problem
MSC: 34B15
MSC: 34C25
MSC: 34E15
idZBL: Zbl 1048.34094
idMR: MR1751608
Date available: 2008-06-06T22:24:56Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Mawhin, J.: Points fixes, points critiques et problèmes aux limites.Sémin. Math. Sup. no. 92, Press Univ. Montréal, Montréal (1985). Zbl 0561.34001, MR 0789982
Reference: [2] Šeda, V.: On some non-linear boundary value problems for ordinary differential equations.Arch. Math. (Brno) 25 (1989), 207–222.
Reference: [3] Vrábel’, R.: Asymptotic behavior of T-periodic solutions of singularly perturbed second-order differential equation.Mathematica Bohemica 121 (1996), 73–76. MR 1388177


Files Size Format View
ArchMathRetro_036-2000-1_1.pdf 327.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo